# SDR SIMA2012027003

- Difficulty date: January 10, 2012
- Submitted: January 27, 2012
- Operation: Air carrier
- Aircraft: N676AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500807
- Aircraft time: 19,553 hours, 17,280 cycles
- System (JASC): 7297 · Turbine Engine System Wiring
- Part: Wire Harness
- Part number: 23077618
- Part serial: UM05033595
- Condition: Chafed
- Location: Lt Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE BASE INSPECTION REMOVED THE LEFT ENGINE HARNESS PN 23077618 SN UM05033595 DUE TO IT BEING CHAFED AND  OUT OF LIMITS.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED THE LEFT ENGINE HARNESS PN 23077618 SN UM05033595.  THE AIRCRAFT WAS RETURNED TO SERVICE.
